MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "biomed states that during ventilation, device was getting exhalation obstructed alarms and could not clear them.Looks like device was swapped for another." no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.So far, no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that during ventilation the device generated repeated ¿exhalation obstructed¿ alarms, and the team exchanged the ventilator.From the attached customer complaint form: the form notes ¿numerous error codes¿ including ¿exhalation obstructed / obstruction condition removed,¿ indicates alarms were visual, continuous, and audible.It was additionally reported from the customer that the service software binary valve test also failed.There was no report of harm to patient, user or third party, nor a treatment in delay.The customer was advised to replace pressure sensor assembly and expiratory valve assembly; however, there was no response from the customer after multiple attempts on whether replacing the pressure sensor assembly and/or expiratory valve assembly resolved the issue.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23786828
Report Number3001421318-2025-00965
Device Sequence Number10465494
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)181025(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown